# SDR SWIA2019101746490

- Difficulty date: August 28, 2019
- Submitted: October 17, 2019
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 43,691 hours, 36,729 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH MLG WHEEL WELL CEILING BRACKET HAS CRACKS.  REMOVED CRACKED L/M MLG WHEEL WELL TRANSDUCER BRACKET AND REPLACED WITH NEW IAW SRM.
